Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Algebraic difference between $p$-classes
of an H*-algebra


Author: Lajos Molnár
Journal: Proc. Amer. Math. Soc. 124 (1996), 169-175
MSC (1991): Primary 46K15, 47D50; Secondary 46L40
MathSciNet review: 1291787
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there do not exist surjective ring homomorphisms between different $p$-classes of an infinite-dimensional H*-algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46K15, 47D50, 46L40

Retrieve articles in all journals with MSC (1991): 46K15, 47D50, 46L40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03048-1
PII: S 0002-9939(96)03048-1
Keywords: H*-algebra, $p$-classes, Jordan homomorphism
Received by editor(s): July 25, 1994
Additional Notes: Research partially supported by the Hungarian National Research Science Foundation, Operating Grant Number OTKA 1652 and K&H Bank Ltd., Universitas Foundation.
Communicated by: \commby Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society